# SDR HEEA968000

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Laminate
- Part number: 579063
- Condition: Torn
- Location: Bearing
- Part time: 1,026 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING LAMINATE TORN.
